# SDR IPXA2018060830409

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 26,175 hours, 18,046 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD DOOR EICAS ILLUMINATED IN FLIGHT, AT CRUISE ALTITUDE.  THE DOOR WAS CLOSED.   TWO FASTENERS WERE REPLACED IAW SRM 51-40-02-06, REV 102.00.  ADJUSTMENT OF THE SENSOR WAS PERFORMED IAW MM 52-71-00-501. TESTED GOOD.
